# SDR SWAA2021081597593

- Difficulty date: June 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER BULKHEAD SUPPORT BS847 TO BS867 LBL10 TO WL156 HAS CORROSION / REMOVED AND REPLACED AFT CARGO BAY LOWER BULKHEAD SUPPORT BS847 TO 867 LBL10 WL156 IAW SRM 51-40-05; SRM 51-40-02; AND AIPC 53-42-51-06.
